# SDR AALA20161103010

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 55,716 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21926
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8,997 hours, 3,416 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 1E THROUGH SEAT 15 DEF ARE EXTREMELY DIM. REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY AT M10952 IAW AMM 33-51-07. OPERATIONAL CHECK NORMAL.
